# SDR ASAA2017032320255

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,353 hours, 5,690 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 9459
- Condition: Failed
- Location: Nr 2 Inlet
- Part time: 17,360 hours, 5,692 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DISPLAYED AMBER TAI INDICATION WHEN ENGINE ANT-ICE TURNED ON.  ACFT GROUNDED. REPLACED THE NR 2 ENGINE INLET COWL THERMAL ANTI-ICE VALVE ASSY IAW AMM 30-21-11. THIS CLEARS MEL 30-4C.
